Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2818
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.date.accessioned2017-01-19T07:47:13Z
dc.date.available2017-01-19T07:47:13Z
dc.date.issued2011-02-15
dc.identifier.citationAslan, İ. (2011). Analytic investigation of the (2 + 1)-dimensional Schwarzian Korteweg–de Vries equation for traveling wave solutions. Applied Mathematics and Computation, 217 (12),6013-6017. doi:10.1016/j.amc.2010.12.115en_US
dc.identifier.issn0096-3003
dc.identifier.issn0096-3003-
dc.identifier.urihttp://doi.org/10.1016/j.amc.2010.12.115
dc.identifier.urihttp://hdl.handle.net/11147/2818
dc.description.abstractBy means of the two distinct methods, the Exp-function method and the extended (G0/G)-expansion method, we successfully performed an analytic study on the (2 + 1)-dimensional Schwarzian Korteweg–de Vries equation. We exhibited its further closed form traveling wave solutions which reduce to solitary and periodic waves. New rational solutions are also revealed.en_US
dc.language.isoenen_US
dc.publisherElsevier Ltd.en_US
dc.relation.ispartofApplied Mathematics and Computationen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectExp-function methoden_US
dc.subjectExtended (G0/G)-expansion methoden_US
dc.subjectSchwarzian Korteweg–de Vries equationen_US
dc.subjectTraveling wave solutionsen_US
dc.subjectSolitary wavesen_US
dc.titleAnalytic investigation of the (2 + 1)-dimensional Schwarzian Korteweg–de Vries equation for traveling wave solutionsen_US
dc.typeArticleen_US
dc.authoridTR59752en_US
dc.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume217en_US
dc.identifier.issue12en_US
dc.identifier.startpage6013en_US
dc.identifier.endpage6017en_US
dc.identifier.wosWOS:000286969000092
dc.identifier.scopusSCOPUS:2-s2.0-79551643703
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1016/j.amc.2010.12.115-
dc.relation.doi10.1016/j.amc.2010.12.115en_US
dc.coverage.doi10.1016/j.amc.2010.12.115en_US
item.fulltextWith Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.openairetypeArticle-
item.languageiso639-1en-
item.cerifentitytypePublications-
item.grantfulltextopen-
crisitem.author.deptDepartment of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
2818.pdfMakale Dosyası162.68 kBAdobe PDFThumbnail
View/Open
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

13
checked on Oct 23, 2021

WEB OF SCIENCETM
Citations

12
checked on Oct 23, 2021

Page view(s)

30
checked on Oct 23, 2021

Download(s)

20
checked on Oct 23, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.